# SDR UALA2011042501982

- Difficulty date: April 22, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 56,214 hours, 20,752 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE VIBRATION.  CHECKED THE MASTER MAGNETIC CHIP DETECTOR FOR DEBRIS.  NR 1 ENG INSPECTED ALL 6 AND MASTER CHIP DETECTORS FOR PARTICLES.  ALL CHIP DETECTORS CLEAN.  ACCOMPLISHED NR 1 ENG VIBRATION SURVEY IAW MM TASK.  NR 8 TEST OKAY, MAX VIB WAS 1.3 UNITS.
